Previous |  Up |  Next

Article

Title: Pure circuits in cube graphs (English)
Author: Zelinka, Bohdan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 108
Issue: 3
Year: 1983
Pages: 239-240
.
Category: math
.
MSC: 05C99
idZBL: Zbl 0518.05055
idMR: MR716407
.
Date available: 2009-09-23T09:21:17Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/118170
.
Reference: [1] A. Kotzig: Selected open problems in graph theory.In: Graph Theory and Related Topics, Academic Press, New York 1979.
.

Files

Files Size Format View
CasPestMat_108-1983-3_3.pdf 260.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo